# SDR SIMA982104

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800824602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND RIGHT AFT ZEE MEMBER CORRODED BETWEEN FRAME 39 AND 41.  REMOVED AND REPLACED ZEE MEMBER.  AIRCRAFT RETURNED TO SERVICE.  (M)
